# SDR HEEA084648

- Difficulty date: February 12, 2003
- Submitted: February 21, 2003
- Operation: Air carrier
- Aircraft: N7136H
- Make and model: Bolkms BO105S
- Aircraft serial: S833
- Aircraft time: 9,689 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Panel
- Part number: 066105571
- Part serial: 80298
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUDIO PANEL CAUSING STATIC IN PILOTS HEADSET AND VOLUME VARIES. FOUND VOLUME CONTROL R235, LAMPS DS1, DS2, DS5, DS8, PULL KNOB WITH SET SCREWS AND 9 EACH PUSH BUTTONS BAD.  REPLACED.  BENCH CHECK GOOD.
